# SDR DALA2022033102171

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 67,288 hours, 31,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 EXIT LIGHT OVER 2L DOOR INOP. CORRECTIVE ACTION: INSTALLED L/H EPSU. OPS CHECK GOOD. (7854532)
